Citation: Lupercus. "Feels Like Ecstasy: An Experience with Venlafaxine (Effexor XR) (exp25434)". Erowid.org. Jul 12, 2010. erowid.org/exp/25434
I started taking effexor xr about 3 weeks ago. My doctor gave it to me to help with anxiety. He told me to take 37.5 the first day, 75 the second day, 112.5 the third day, then 150 the fourth day, and then stay at that dose.
Well, on the third day, I woke up feeling super refreshed from 4 hours of sleep (unheard of for me), put on a techno cd, and POW-- was hit with a full blown total-body orgasm feeling comparable to my most intense ecstasy experiences. I used to do massive amounts of X, acid, ketamine, TMA-2, and mushrooms for 13 years. I, needless to say, was quite excited by this. The feeling calmed down a little, and I spent the rest of that day in total bliss in front of my stereo.
The next morning, I took the full 150. As this day went on, I became overcome with constant, powerful tingles up and down my spine, endless energy, and my pupils became completely dialated. I felt extremely lightheaded, euphoric, and music sounded so amazing that I felt like I was going to come just from the intensity of it. This feeling continued throughout the next two days, without increasing or decreasing in intensity.
OK, on day number 7 is when things started getting really weird. I could SEE the air in front of me as I looked across the room, so tangible and thick that it would break apart when I waved my hand around. I started having a feeling like I was on the verge of losing my mind, similar to the first split-second of a DMT trip. The intense ecstasy-like feelings were also still going on. I just tried to stay cool and ride it out.
Then, on day number 9, I woke up feeling totally normal, except for having an unusual amount of energy. I guess I should note that I completely lost my appetite by the third day, I've lost 8 pounds in the last 3 weeks, and I feel refreshed after 4-6 hours of sleep. I usually need at least 8.
After feeling so amazing for a whole week, I wanted the feeling back, so I began opening the capsules, and chewing up an extra 75 to 150 mg on top of the 150 extended-release. It took 2 days to get the ecstasy feeling back. And now, 3 weeks into this drug, I have boundless energy, constant tingles, fluctuating feelings of euphoria, intensified music perception, and flashing light visual effects---altogether equating roughly to maybe 2 hits of ecstasy with a low dose of acid.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.